EconPapers    
Economics at your fingertips  
 

Erratum to ON the variance of the error associated to the squared return as proxy of volatility: [Applied Financial Economics Letters, 2007, 3, 255-7]

Umberto Triacca ()

Applied Financial Economics Letters, 2008, vol. 4, issue 6, 417-417

Date: 2008
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apfelt:v:4:y:2008:i:6:p:417-417

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAFL20

Access Statistics for this article

Applied Financial Economics Letters is currently edited by Mark Taylor

More articles in Applied Financial Economics Letters from Taylor and Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2019-03-31
Handle: RePEc:taf:apfelt:v:4:y:2008:i:6:p:417-417